| Catalog Number |
MS930 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, however, a device history review should be conducted.
Event or Problem Description
The event occurred on an unspecified date and involved a 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv clave¿, clamp, rotating luer where the customer reported that after starting the iv, they attach the device to the hub and then they saw blood coming up the tubing.The customer stated that the first time it happened they thought they had mistakenly hit an artery.The customer also reported that it becomes an issue when they flush the line; fluid "squirts" out of the extension from the blue clamp end; it appears to be where the distal part of the tubing attaches to the clamp and they tried to change just the clamp piece, but it still occurred.There was patient involvement; harm was not reported as a consequence of the event.
Additional Manufacturer Narrative
Additional information h10.
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed from the photo provided.Without the return of the sample, a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.